# SDR AALA202308283507

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 34,554 hours, 14,542 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX624843
- Condition: Seized
- Location: Zone 400 - Nac/P
- Part time: 63,779 hours, 26,098 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH TO DFW DUE TO HYDRAULIC SYSTEM A LOSS OF PRESSURE. FLIGHT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND #1 ENGINE DRIVEN PUMP SEIZED. PREPLACED PUMP PER AMM 29-11-11.
